Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 3, Pages 553-564

Subsemi-Eulerian graphs

1Stevens Institute of Technology, Hoboken 07030, New Jersey, USA
2College of Saint Elizabeth, Convent Station 07961, New Jersey, USA
3Brooklyn College of the City, University of New York, Bedford Ave. and Ave. H, Brooklyn 11210, New York, USA

Received 9 September 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Charles Suffel, Ralph Tindell, Cynthia Hoffman, and Manachem Mandell, “Subsemi-Eulerian graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 553-564, 1982.